# SDR SWAA2021040657477

- Difficulty date: March 19, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 727E TO 807; LBL22; WL154; Z ANGLE UPPER SURFACE; NUMEROUS AREAS OF CORROSION; MRK'D IN RED. / REMOVED CORROSION AT AFT CARGO PIT STA 727E TO 807 LBL 22 Z-ANGLE IAW B737 SRM 51-10-02-0G-0 ITEM 15. ORIGINAL 'T' .040 REMAINING .032 LOSS .008 FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2 FIG 203. CUT OUT DAMAGE SECTION BETWEEN STA 727F - 727G AND 787 - 807. REMOVED DAMAGE SECTION IAW B737 SRM 53-00-53-2R-5 REPAIR 5. FABRICATED REPAIR SECTION; SPLICERS AND INSTALLED IAW B737 SRM 53-00-53-2R-5 REPAIR 5. P/N 146A7502-31
